| Model Number |
M00572290 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an epic biliary endoscopic stent was to be implanted in the biliary tree to treat a bile duct stricture during the endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the stent was attempted to be advanced over the wire, but it would not pass, and the tip of catheter detached from the stent.The procedure was completed using another of same device.There was no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block e1: the reported healthcare facility is: (b)(6).Block h6: imdrf device code a0501 captures the reportable event of tip detached.